# SDR SWAA2013050915853

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 23,723 hours, 14,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHTING BATTERY PACKS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACKS PER AMM.
